# SDR USAA2009080492002

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 13,506 hours, 5,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D335916000075
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EEL - ROW 8 RIGHT EMERGENCY PATH LIGHT BROKEN BY GALLEY CART.  MAINTENANCE REPLACED LIGHT ASSEMBLY AS REQUIRED.  OPERATIONAL CHECK WAS GOOD.
